English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49279/83828 (59%)
Visitors : 7146104      Online Users : 39
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/89157


    Title: Blow-up for a reaction-diffusion equation with variable coefficient
    Authors: Guo, Jong-Shenq;Lin, Chang-Shou;Masahiko Shimojo
    Contributors: 淡江大學數學學系
    Keywords: Blow-up;Variable coefficient;Stationary solution;Blow-up point
    Date: 2013-01
    Issue Date: 2013-05-22 14:23:45 (UTC+8)
    Publisher: Kidlington: Pergamon
    Abstract: We study the blow-up behavior for positive solutions of a reaction–diffusion equation with nonnegative variable coefficient. When there is no stationary solution, we show that the solution blows up in finite time. Under certain conditions, we then show that any point with zero source cannot be a blow-up point.
    Relation: Applied Mathematics Letters 26(1), pp.150-153
    DOI: 10.1016/j.aml.2012.07.017
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1301aml.pdf376KbAdobe PDF330View/Open
    index.html0KbHTML138View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback